# SDR GTIA2019112194799

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 17,752 hours, 8,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"PREVIOUS FLIGHT ATTENDENTS REPORTED A POSSIBLE MUSTY SMELL IN CABIN ON DECENT INTO DFW-PERFORMED WALK THROUGH OF A/C CABIN WITH AEROTRACERS SNIFFER IAW AMM 05-51-00. NO ORDOR OR CONTAMANTS FOUND. A/C OK FOR CONTINUED OPERATION.
NK10519T"
